# SDR MALA975703

- Difficulty date: October 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2208
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 278A000
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 3671 - DURING CLIMB-OUT OF MSP, CABIN HIGH ALTITUDE LIGHT ILLUMINATED.  RAN QUICK REFERENCE HANDBOOK AND GOT CONTROL OF PRESSURIZATION MANUALLY.  AIRCRAFT RETURNED TO MSP.  MAINTENANCE REPLACED PRESSURIZATION CONTROLLER (P/N 278A000). PERFORMED CHECKS IAW 21-30-00.  ALL CHECKS GOOD.  (M)
